# SDR UALA2009051801403

- Difficulty date: May 17, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 50,155 hours, 17,970 cycles
- Engine: Iae V2527A5
- System (JASC): 2210 · Autopilot System
- Part: Fcu
- Part number: C12850AC02
- Part serial: 187
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FCU ALT SELECT SW BROKE OFF.  ALT SEL STUCK AT 17K AND ALT CAPTURE ALERT HORN GOING OFF CONTINUOUSLY.   REPLACED FCU, CHECKS GOOD.
